# SDR DALA2019051903159

- Difficulty date: May 18, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 69,823 hours, 29,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insert
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 1L DOOR INTERIOR DOOR HANDLE MISSING MIDDLE METAL INSERT. CORRECTIVE ACTION:INSTALLED NEW INSERT. (5278475)
